Histaclear Hayfever Relief 5 Tablets

  • Availability: In Stock
  • NZ$4.90

FREE SHIPPING OVER - $79

NZ Shipping Costs:
Auckland Area - $4.99
Outside Auckland - $7.99
Rural Area - $9.99
Australia Shipping Costs:
Please click for Delivery Information
  • Cetirizine 10mg
  • Once-A-Day
  • Non-drowsy antihistamine for rapid hayfever relief
  • Quick fix
  • Short term use only
Easy Affiliate process with friend and get 5% commission! Copy
Active Ingredients:
Cetirizine 10mg
  • Cetirizine 10mg
  • Once-A-Day
  • Non-drowsy antihistamine for rapid hayfever relief
  • Quick fix
  • Short term use only

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Active Ingredients:
Cetirizine 10mg
  • Cetirizine 10mg
  • Once-A-Day
  • Non-drowsy antihistamine for rapid hayfever relief
  • Quick fix
  • Short term use only

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Histaclear Hayfever Relief 5 Tablets

Histaclear Hayfever Relief 5 Tablets
Cetirizine 10mg
Once-A-Day
Non-drowsy antihistamine for rapid hayfever relief
Quick fix
Short term use only
For relief from the symptoms of hayfever (seasonal allergic rhinitis) such as runny nose, nasal and sinus congestion,
itchy nose and eyes, sneezing.
Directions:
Adults and children 12 years and over: 1 tablet daily.
Do not use in children under 12 years unless advised to by your doctor or pharmacist.
Cautions:
Do not exceed the recommended dosage.
Do not take for more than 5 days unless advised to by your doctor or pharmacist.
Do not use with other antihistamines.
Do not use when pregnant or when breast feeding except when advised by your doctor or pharmacist.
If you have liver or kidney disease, check with your doctor or pharmacist before starting this medicine.
Warnings:
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired
and care should be taken.

Write a review

Note: HTML is not translated!
    Bad           Good

Reviews

0

0 out of 5

Total 0 reviews

5 Star
0% (0)
4 Star
0% (0)
3 Star
0% (0)
2 Star
0% (0)
1 Star
0% (0)